# SDR SWAA2012122610861

- Difficulty date: December 4, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 35,548 hours, 19,805 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A53A2610
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BIN FLOOR PANEL 140CF LEFT AND RIGHT EDGES.  REPLACED PANEL PER SRM.
